# SDR MWEA00013

- Difficulty date: January 13, 2000
- Submitted: January 17, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 43,578 hours, 32,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 724
- Condition: Inoperative
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL COMPARTMENT IS INOPERATIVE.  MTC REMOVED AND REPLACED BATTERY PACK.
